- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 295093, 8 pages
Some Fixed Point Theorems for Prešić-Hardy-Rogers Type Contractions in Metric Spaces
1Department of Applied Mathematics, Shri Vaishnav Institute of Technology and Science, Gram Baroli, Sanwer Road, Indore 453331, India
2Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia
Received 2 January 2013; Accepted 7 February 2013
Academic Editor: NanJing Huang
Copyright © 2013 Satish Shukla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Satish Shukla, and Brian Fisher, “A Generalization of Prešić Type Mappings in Metric-Like Spaces,” Journal of Operators, vol. 2013, pp. 1–5, 2013.
- Satish Shukla, Slobodan Radojević, Zorica A Veljković, and Stojan Radenović, “Some coincidence and common fixed point theorems for ordered Prešić-Reich type contractions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 520, 2013.